# SDR R61A201807180797

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 6,184 hours, 4,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012950
- Condition: Inoperative
- Location: Cabin
- Part time: 6,184 hours, 4,213 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OVERHEAD EMERGENCY LIGHTS NOT WORKING, LIGHTS 1, 3, 5 FAIL TO ILLUMINATE. R&R ELPU NR 2.
